| Catalog Number |
HEROVOC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unintended Loss of Vascular Access (4867)
| Date of Event |
04/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The subject in a clinical trial experienced low flow at dialysis and was referred to an access center.The next day patient had successful angioplasty.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and three similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.